# SDR DALA2024101810188

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONG=1 IN STA Y=794 AT PASSENGER CABIN. SUMMARY OF NRC 00324: LONG=1 IN STA Y=794 AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2. PERFORM A GVI INSPECTION PER B717-200 SRM 53-00-05-2R-2 STEP 7 A TABLE 202 EVERY "C" CHECK. (LP #0613839)
